Journal of Optimization Theory and Applications
The Journal of Optimization Theory and Applications publishes carefully selected papers covering mathematical optimization techniques and their applications to science and engineering.
Typical theoretical areas covered in the journal include linear, nonlinear, mathematical, and dynamic programming. Among the areas of application covered are mathematical economics, mathematical physics and biology, and aerospace, chemical, civil, electrical, and mechanical engineering.
The Journal of Optimization Theory and Applications journal publishes five types of contributions: survey papers, contributed papers, technical notes, technical comments, and book notices.
- 164 Volumes
- 563 Issues
- 7,381 Articles
- 36 Open Access
- 1967 - 2015 Available between
Second-Order Optimality Conditions for Vector Problems with Continuously Fréchet Differentiable Data and Second-Order Constraint Qualifications
Vsevolod I. Ivanov (February 2015)
Vyacheslav Maksimov (February 2015)
- Journal Title
- Journal of Optimization Theory and Applications
- Volume 1 / 1967 - Volume 164 / 2015
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.